MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT SFTY INS NDL 29X1/2IN 0.3ML; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT SFTY INS NDL 29X1/2IN 0.3ML; SYRINGE, PISTON
Model Number 8881511144
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the insulin syringe's needle is trapped in the safety device.They were unable to use the device.The needle could cause a sharp injury if the safety device is activated.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing product and specification requirements were met with no non-conforming product identified relating to this customer report.No samples or photographs were provided for product analysis.The reported condition cannot be confirmed, and a root cause cannot be determined at this time.Complaint trends are evaluated during monthly meetings to determine if a corrective and preventative action (capa) is warranted.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT SFTY INS NDL 29X1/2IN 0.3ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18191635
Report Number1915484-2023-01330
Device Sequence Number15272678
Product Code FMF
UDI-Device Identifier20884521014951
UDI-Public20884521014951
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881511144
Device Catalogue Number8881511144
Device Lot Number119347X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date12/28/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown